# SDR SWAA2022031484512

- Difficulty date: July 26, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 69,689 hours, 40,968 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Out Of Tolerance
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEASURED THE INNER HOLE DIAMETER FOR HOLE 5L AT STR-2L; STA 1016; MEASURE 0.380 INCHES ;FOUND OUT OF TOLERANCE. / REAMED HOLE #5L AT STR 2L STA 1016 TO .3906' IAW CUSTOMER CARD 11407 AND SB 737-53-1249 HOLE #5L IS TRUE AND ROUND STEP 5A
